# SDR FDEA202010202566

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251213
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING LEADING EDGE NOSE FORMER AT STA OSS 565.90 IS CRACKED.  REMOVED AND REPLACED NOSE FORMER PER FEDEX EA H 5720-T0357475 P1 WINGS-SECONDARY WING STRCT-LT WING, LEADING EDGE, ANGLE, OSS 566, ALTERNATE FASTENERS AND BAC DWG 114T2162 REV.
